MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE MISTY MAX 10 NEBULIZER WITH 7 FOOT (2.1 M) FEMALE U/CONNECT-IT CRUSH RES

AIRLIFE AIRLIFE; AIRLIFE MISTY MAX 10 NEBULIZER WITH 7 FOOT (2.1 M) FEMALE U/CONNECT-IT CRUSH RES
Model Number 002446
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate term/code not available)-4756: medicine dispenser cup.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 0004322107 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported: the paramedic attempted to give the patient a breathing treatment due to shortness of breath (sob) and when she opened the kit, it was missing the med dispenser.There was no reported injury.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE MISTY MAX 10 NEBULIZER WITH 7 FOOT (2.1 M) FEMALE U/CONNECT-IT CRUSH RES
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22959363
Report Number1314417-2025-00067
Device Sequence Number8453894
Product Code CAF
UDI-Device Identifier10889483571170
UDI-Public(01)10889483571170(10)0004322107(17)300526(11)50521
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K023602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002446
Device Catalogue Number002446
Device Lot Number0004322107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown